# SDR CALA2015092900802

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE HAS CORROSION AROUND FASTENER, STATION 680, RBL 53.50 CABIN.  REPAIRED FLOORBEAM STATION 680, BETWEEN RBL 2 - 70 IAW ECRA 5310-06598 & SRM 53-00-51 REPAIR 8.
